# SDR 2A6R2019092654001

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 7,866 hours, 24,664 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL BOOM FOUND DAMAGE BENEATH 2 ANTENNAS AT FS 5315 & FS 6730.  AWAITING ENGINEERING AUTHORIZATION TO REPAIR BY BONDING AND RIVETING DOUBLERS.
